Brenda, welcome to Answers. It would help to know both your age and the condition for which you are taking Levaquin. While I do not wish to alarm you, you should know that LEVAQUIN® can cause side effects that may be serious or even cause death. If you get any of the following serious side effects, get medical help right away. Talk with your healthcare professional about whether you should continue to take LEVAQUIN®. Do not take LEVAQUIN® if you have ever had a severe allergic reaction to LEVAQUIN® or other fluoroquinolone antibiotics (Avelox®, Cipro®, Cipro® XR, Proquin® XR, Noroxin®, Factive®), or if you are allergic to any of the ingredients in LEVAQUIN®.
The most common side effects of LEVAQUIN® include: nausea, headache, diarrhea, constipation, and dizziness
Avoid sunlamps, tanning beds and limit your time in the sun. LEVAQUIN® can make your skin sensitive to the sun (photosensitivity) and the light from sunlamps and tanning beds. You could get severe sunburn, blisters, or swelling of your skin.
LEVAQUIN® can make you feel dizzy and lightheaded. Do not drive, operate machinery or do other activities that require mental alertness until you know how LEVAQUIN® affects you.
Contact your doctor and ask about what makes you feel worse.
a physician + drug manufacturer of Levaquin information brochure